# SDR DALA2017041703069

- Difficulty date: April 16, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 56,324 hours, 22,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 490-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE FWD CARGO BAY RT ZEE ANGLE CORRODED AROUND FASTENER HOLES BS 490 - 500A.  MAINTENANCE REMOVED AND REPLACED THE ANGLE IAW DWG 143A0080, REV A.
